UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/52398

タイトル: Abel-Jacobi Equivalence and a Variant of the Beilinson-Hodge Conjecture
著者: Lewis, James D.
キーワード: Bloch-Beilinson filtration
normal function
Chow group
発行日: 2010年10月26日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 17 (2010), No. 2, Page 179-199
抄録: Let X/C be a smooth projective variety and CHr(X) the Chow group of codimension r algebraic cycles modulo rational equivalence. Let us assume the (conjectured) existence of the Bloch-Beilinson filtration {FνCHr(X)⊗Q}r(ν=0) for all such X (and r). If CHr(AJ)(X)⊂CHr(X) is the subgroup of cycles Abel-Jacobi equivalent to zero, then there is an inclusion F2CHr(X)⊗Q⊂CHr(AJ)(X)⊗Q. Roughly speaking we show that this inclusion is an equality for all X (and r) if and only if a certain variant of Beilinson-Hodge conjecture holds for K1.
URI: http://hdl.handle.net/2261/52398
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms170203.pdf204.46 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください